Ask a doctor

Why Do I Have Cyst Like Lumps After Having Restylane Injected into my Face 2yrs Ago?

I have been on steroids for 2yrs now after having restylane injected in my face, I had an ultra sound which discovered lots of small cyst like lumps I can't come off the steroids as soon as I do my face swells and hurts. I have cholesterol deposits under my eyes caused by the steroids my doctor has never seen anything like it, can anyone help.

Doctor Answers (3)

Why Do I Have Cyst Like Lumps After Having Restylane Injected into my Face 2yrs Ago?

+1

I suggest you have an in-person evaluation with your medical provider, he/she can possibly inject hyaluronidase to dissolve the lump

Los Angeles Plastic Surgeon
5.0 out of 5 stars 149 reviews

Why Do I Have Cyst Like Lumps After Having Restylane Injected into my Face 2yrs Ago?

+1

You really need to get a  second opinion.  I have never seen anyone be on steroids for a long period of time because of Restylane.  If the cysts are Restylane, it can be dissolved with Hyaluronidase.

Tampa Plastic Surgeon
4.5 out of 5 stars 14 reviews

It makes no sense for you to be on steroids because of restylane injections.

+1

Cysts due to restylane should be directly injected in hyaluronidase which will break them up.  Perhaps you would benefit from a second opinion.  Reasonable doctors consider second opinions particularly when encountering something that has been seen before.

Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.